Im having chills trough the night and hot in the mornings, what can be causing this?
- 20 Mar 2013 by Chills
- 20 March 2013
Goodday, about twee weeks ago I started having the chills through the night, only in the nights. I am so cold at that stage that I shiver so badly that I wake my husband, after that I am so hot that I have to shower the following morning because of the sweat. I do not know why because I dont feel sick. The doc put me on Illovex SR 75mg for depression and I thought it might be the meds but it is not one of the side effects.
Any idea what the problem may be?
You need to be examined and treated immediately.
Chills that make one sweat and continue for any length of time need to be evaluated with a CHEST XRAY, blood tests and a thorough medical history including travel history or contact with foreigners or travelers to another country.
The medication you are on might be also causing this problem, but an infectious cause needs to be ruled out ASAP (as soon as possible) today, tomorrow at the latest.
Madhup Joshi, MD
Very very often meds will not list all side effects for number of reasons. Like not being reported etc.. I def have had side effects that have almost killed me and my doc says that what I'm going through isn't a known effect of that med,but when I stop the side effect stops. If you're not having a fever with this and you're not going through a withdraw from stopping... Let's say pain meds, and if this started only after you started this medication I don't think we need a doctor to tell you that you're having a bad reaction to that med. I'd stop immediately. If this doctor tells you any different? You need to find another doctor. He or she should be putting you on a diff type of med. Chills sweating,shivering like you have a fever, is the bodies way of telling you something is wrong. Depression meds can be very dangerous! Ive been on a few diff over the years. Effexor is one that if you miss a dose, you feel really sick and out if it and cannot stop right away. Stay clear if it! Whats important is that, if you ve been on one for a long enough time, you have to taper off. Just stopping depression meds abruptly can do you serious harm. If youve been on it for a few weeks, id say depending on the dose amount per day prescribed. I'd find a way to do half fir a wk or every other day till you get to the doc.You may be ok just stopping after only 3 wks.Say no to Effexor and try wellbutrin.Allergic reactions can kill you! Hope this helps in some way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2011 • 2 answers
Posted 4 Apr 2012 • 2 answers
Posted 31 Jul 2013 • 1 answer
Posted 26 Sep 2013 • 1 answer
Posted 22 Dec 2017 • 1 answer